default-icon
No bleeding after 4tab of misoprostol or
I took mifepristone orally and after 24 hours i took 4tab of misoprostol orally as directed by my gynaecologist. However, i had little spotting for few hours then after no bleeding at all. Only cramps and nausea. I am worried if the tables have worked as i am having no bleeding even after 21hurs of taking misoprostol. Kindly guide wat should i do
2067 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Visit your gynaecologist as soon as possible May require D&C
Next Steps
Consult gynaecologist
Health Tips
May require D&C
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.